Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on quasi-Buchsbaum rings

Author: Shiro Goto
Journal: Proc. Amer. Math. Soc. 90 (1984), 511-516
MSC: Primary 13H10; Secondary 13D03, 14B15
MathSciNet review: 733397
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the ubiquity of non-Buchsbaum but quasi-Buchsbaum rings is established. The result is stated as follows: Let $ d \ge 3$ and $ {h_1},{h_2}, \ldots ,{h_{d - 1}} \ge 0$ be integers and assume that at least two of $ {h_i}$'s are positive. Then there exists a non-Buchsbaum but quasi-Buchsbaum local integral domain $ A$ of $ \dim A = d$ and such that $ {l_A}(H_m^i(A)) = {h_i}$ for all $ 1 \le i \le d - 1$. Moreover if $ {h_1} = 0$ the ring $ A$ can be chosen to be normal.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H10, 13D03, 14B15

Retrieve articles in all journals with MSC: 13H10, 13D03, 14B15

Additional Information

PII: S 0002-9939(1984)0733397-4
Keywords: Buchsbaum rings and modules, quasi-Buchsbaum rings and modules, local cohomology
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia